# SDR IPXA10560270

- Difficulty date: May 13, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 DENT IN LEFT HORIZONTAL STABILIZER SKIN UPPER SURFACE 21.5" AFT OF REMOVEABLE L/E  47" O/B OF FUSELAGE.  REPLACED PANEL PER DWG 185N7001 ID 0001 REV C
